# SDR DALA2021102506599

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 65,439 hours, 8,628 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 RT NOSE GEAR DOOR FOUND WITH LEADING EDGE EROSION. CORRECTIVE ACTION: REPAIRED LEADING EDGE WITH REF A330 SRM 51-77-12. (8023397)
